# SDR SWAA2021062876148

- Difficulty date: May 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET IN FCB; BS 500D; S-19L (MARKED) ; / [01] REMOVED GUSSET AT BS 500D STR19L IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW GUSSET AT BS 500D STR19L; PN#143A9483-6 IAW SRM 51-40-02 AND IAW DWG#143A9481. OK TO INSTALL; [03] CORRECTION: LOCATED AND DRILLED NEW GUSSET AT BS 500D STR19L; PN#143A9483-6 IAW SRM 51-40-05 AND IAW DWG#143A9481. OK TO INSTALL; [04] VERIFIED LOCATED AND DRILLED NEW GUSSET AT BS 500D STR19L; PN#143A9483-6 IAW SRM 51-40-05 AND IAW DWG#143A9481.  VERIFIED OK TO INSTALL GUSSET AT BS 500D STR19L.; [05] INSTALLED NEW GUSSET AT BS 500D STR19L; PN#143A9483-6 IAW SRM 51-40-02-OG-0 AND IAW DWG#143A9481; [06] COMPLETED INSTALLATION OF GUSSET BS 500D STR 19L; [07] VERIFIED INSTALLED NEW GUSSET AT BS 500D STR19L; PN#143A9483-6 IAW SRM 51-40-02-OG-0 AND IAW DWG#143A9481.; [08] VERIFIED INSTALLED NEW GUSSET AT BS 500D STR19L; PN#143A9483-6 IAW SRM 51-40-02-OG-0 AND IAW DWG#143A9481.
